# SDR ASAA0996640

- Difficulty date: September 16, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 26,489 hours, 10,360 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11125
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ECS BAY AFT BULKHEAD HAS 3 CRACKS COMING FROM FASTENER HEADS SUPPORT STRUCTURE FOR THE HEAT EXCHANGER DUCT.  REPAIRED CRACKS PER SRM 51 70 04.
